# SDR HNAA2015111300337

- Difficulty date: November 13, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 66,959 hours, 75,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85330022011
- Condition: Debonded
- Location: Bs 467-488
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND DISCOVERED AT BS 467 TO 488, STR 32S TO STR 32P.  PREVIOUS REPAIRED USING EO8-53-11-0651.  REMOVED BOTTOM SKIN SECTION BS X424 TO BS X488.50, STR 32S TO STR 32P.  INSTALLED NEW SKIN IAW DWG 85330022.  SEALED, PRIMED AND PAINTED AS NEEDED.
